American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C55) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 87 found      Go to page: 1 2 3

[1] Anna Fino and Luigi Vezzoni. On the existence of balanced and SKT metrics on nilmanifolds. Proc. Amer. Math. Soc. 144 (2016) 2455-2459.
Abstract, references, and article information   
View Article: PDF

[2] Anna Siffert. Classification of isoparametric hypersurfaces in spheres with $(g,m)=(6,1)$. Proc. Amer. Math. Soc. 144 (2016) 2217-2230.
Abstract, references, and article information   
View Article: PDF

[3] Liviu Ornea and Misha Verbitsky. Locally conformally K\"ahler metrics obtained from pseudoconvex shells. Proc. Amer. Math. Soc. 144 (2016) 325-335.
Abstract, references, and article information   
View Article: PDF

[4] Simone Calamai and David Petrecca. On Calabi extremal K\"ahler-Ricci solitons. Proc. Amer. Math. Soc. 144 (2016) 813-821.
Abstract, references, and article information   
View Article: PDF

[5] Matthew Gill and Daniel Smith. The behavior of the Chern scalar curvature under the Chern-Ricci flow. Proc. Amer. Math. Soc. 143 (2015) 4875-4883. MR 3391045.
Abstract, references, and article information   
View Article: PDF

[6] Shan Tai Chan. On global rigidity of the $p$-th root embedding. Proc. Amer. Math. Soc. 144 (2016) 347-358.
Abstract, references, and article information   
View Article: PDF

[7] Feng Wang. A volume stability theorem on toric manifolds with positive Ricci curvature. Proc. Amer. Math. Soc. 143 (2015) 3613-3618.
Abstract, references, and article information   
View Article: PDF

[8] Sean Timothy Paul. The discriminant of a space curve is stable. Proc. Amer. Math. Soc. 143 (2015) 3211-3214.
Abstract, references, and article information   
View Article: PDF

[9] Jürgen Berndt and Young Jin Suh. Contact hypersurfaces in K\"ahler manifolds. Proc. Amer. Math. Soc. 143 (2015) 2637-2649.
Abstract, references, and article information   
View Article: PDF

[10] Jun Wang and Xiaowei Xu. Minimal surfaces in the complex hyperquadric $Q_2$ II. Proc. Amer. Math. Soc. 143 (2015) 2693-2703.
Abstract, references, and article information   
View Article: PDF

[11] Weiyong He. On the convergence of the Calabi flow. Proc. Amer. Math. Soc. 143 (2015) 1273-1281.
Abstract, references, and article information   
View Article: PDF

[12] Yanyan Niu. A note on nonnegative quadratic orthogonal bisectional curvature. Proc. Amer. Math. Soc. 142 (2014) 3975-3979.
Abstract, references, and article information   
View Article: PDF

[13] Daniele Angella, Adriano Tomassini and Weiyi Zhang. On cohomological decomposability of almost--K\"ahler structures. Proc. Amer. Math. Soc. 142 (2014) 3615-3630.
Abstract, references, and article information   
View Article: PDF

[14] Caner Koca. Einstein Hermitian metrics of positive sectional curvature. Proc. Amer. Math. Soc. 142 (2014) 2119-2122.
Abstract, references, and article information   
View Article: PDF

[15] Lucio Bedulli and Anna Gori. Isometric embeddings of K\"ahler-Ricci solitons in the complex projective space. Proc. Amer. Math. Soc. 142 (2014) 1777-1781.
Abstract, references, and article information   
View Article: PDF

[16] Qun Li, Damin Wu and Fangyang Zheng. An example of compact K\"ahler manifold with nonnegative quadratic bisectional curvature. Proc. Amer. Math. Soc. 141 (2013) 2117-2126.
Abstract, references, and article information   
View Article: PDF

[17] Chengjie Yu. A note on Wu-Zheng's splitting conjecture. Proc. Amer. Math. Soc. 141 (2013) 1791-1793.
Abstract, references, and article information   
View Article: PDF

[18] Santiago R. Simanca. Hilbert-Perelman's functional and Lagrange multipliers. Proc. Amer. Math. Soc. 140 (2012) 4309-4318.
Abstract, references, and article information   
View Article: PDF

[19] Qiang Chen and Meng Zhu. On rigidity of gradient K\"{a}hler-Ricci solitons with harmonic Bochner tensor. Proc. Amer. Math. Soc. 140 (2012) 4017-4025.
Abstract, references, and article information   
View Article: PDF

[20] Valentino Tosatti and Ben Weinkove. Plurisubharmonic functions and nef classes on complex manifolds. Proc. Amer. Math. Soc. 140 (2012) 4003-4010.
Abstract, references, and article information   
View Article: PDF

[21] Pit-Mann Wong, Damin Wu and Shing-Tung Yau. Picard number, holomorphic sectional curvature, and ampleness. Proc. Amer. Math. Soc. 140 (2012) 621-626. MR 2846331.
Abstract, references, and article information   
View Article: PDF

[22] Davi Máximo. Non-negative Ricci curvature on closed manifolds under Ricci flow. Proc. Amer. Math. Soc. 139 (2011) 675-685. MR 2736347.
Abstract, references, and article information   
View Article: PDF

[23] Kazuyoshi Kiyohara and Peter Topalov. On Liouville integrability of $h$-projectively equivalent Kähler metrics. Proc. Amer. Math. Soc. 139 (2011) 231-242. MR 2729086.
Abstract, references, and article information   
View Article: PDF

[24] Sui-Chung Ng. On holomorphic isometric embeddings of the unit disk into polydisks. Proc. Amer. Math. Soc. 138 (2010) 2907-2922. MR 2644903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] G. Kokarev and D. Kotschick. Fibrations and fundamental groups of Kähler-Weyl manifolds. Proc. Amer. Math. Soc. 138 (2010) 997-1010. MR 2566566.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Yuguang Zhang. Miyaoka-Yau inequality for minimal projective manifolds of general type. Proc. Amer. Math. Soc. 137 (2009) 2749-2754. MR 2497488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Timothy E. Goldberg. A convexity theorem for the real part of a Borel invariant subvariety. Proc. Amer. Math. Soc. 137 (2009) 1447-1458. MR 2465671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Bin Zhou and Xiaohua Zhu. $K$-stability on toric manifolds. Proc. Amer. Math. Soc. 136 (2008) 3301-3307. MR 2407096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Jürgen Berndt and José Carlos Díaz-Ramos. Real hypersurfaces with constant principal curvatures in the complex hyperbolic plane. Proc. Amer. Math. Soc. 135 (2007) 3349-3357. MR 2322767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Xiaodong Wang. On $L^2$ cohomology of ACH Kähler manifolds. Proc. Amer. Math. Soc. 135 (2007) 2949-2960. MR 2317973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 87 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia